MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 105-0029
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred approximately 56 days after the primary surgery due to loosening.No actual, implied, or suspect link to fx products.
 
Event or Problem Description
Revision occurred on (b)(6) 2026 approximately 56 days after the primary which occurred on (b)(6) 2026.No fall or other trauma was reported.Based on comparing usage forms humelock reversed ta6v cementless glenoid baseplate w/ screw ti/ha ø24mm, +3mm lateralized and humelock reversed centered glenosphere w/ screw cocr/ta6v/tin 10° tilt ø32mm was explanted due to loosening and replaced with post extension ta6v +10mm cementless ti/ha, locking screw ta6v ø4.5mm l.30mm, fx v135 humeral cup 135/145° standard pe/ta6v ø40 +3, humelock reversed centered glenosphere w/screw cocr/ta6v/tin 10° tilt ø40mm, locking screw ta6v ø4.5mm l.20mm, locking screw ta6v ø4.5mm l.25mm, humelock reversed ta6v cementless glenoid baseplate ti/ha ø24mm and locking screw ta6v ø4.5mm l.30mm.Fx v135® humelock stem ta6v ø32/10 l.120mm cementless ti/ha was not replaced.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
suite 200
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
suite 200
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
suite 200
addison, TX 75001
8002800775
MDR Report Key25765664
Report Number3014128390-2026-00032
Device Sequence Number13396127
Product Code PHX
UDI-Device Identifier03701037316801
UDI-Public03701037316801
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-0029
Device Lot NumberW2294
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART NO- 115-3210 LOT- W0984
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown